# SDR SWAA2023020790444

- Difficulty date: January 10, 2023
- Submitted: February 7, 2023
- Operation: Air carrier
- Aircraft: N209WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32484
- Aircraft time: 59,684 hours, 35,490 cycles
- System (JASC): 5714 · Wing, Center Box
- Part: Support
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING CENTER SECTIONS PANEL SUPPORT TAB CRACKED BS540+12 RBL6 ACCESS PANEL 192E.<[01] REMOVED SUPPORT ON WING CENTER SECTIONS PANEL BS540+12 RBL6 ACCESS PANEL 192E IAW SRM 51-40-02-0G-0-A;[02] INSTALLED NEW SUPPORT AT BS540+12 RBL6 ACCESS PANEL 192E PER REF SRM 51-40-02 AND DWG 149A7712;[03] VERIFIED CORRECTIVE ACTION 2;[04] CORRECTION: TO CORRECTIVE ACTION 3: VERIFIED CORRECTIVE ACTION 2 AND VERIFIED MEASUREMENT TABLE.
